Please Help Me With This? Is It Sides? | HairLossTalk Forums

Please Help Me With This? Is It Sides?

Discussion in 'Dealing with Side Effects' started by JohnnyZenith, Dec 18, 2017.

  1. JohnnyZenith

    Joined:
    Dec 18, 2017
    Messages:
    1
    Likes Received:
    0
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Foamy Saliva, dry mouth. Less ejaculate. I stopped finasteride 2 months ago. I was never taking much. I took it for 2 years. The only symptom I noticed was watery ejaculate.

    I am exasperated. I started off by hypersalivating around 2 months ago. I was dribbling at night at first and noticed sores. I stupidly used sudocrem on the corners of my mouth by it cleared it. Then I noticed I was doing it in the daytime. It was worse after meals. I would get phelgm/mucus at the back of my throat and would have to keep trying to clear it by coughing. It felt like post nasal drip. Then the opposite happened. Hyposalivation. This occurred for a week. I felt like I had a lump in my throat and my mouth was dry. I sucked on a lemon for days and it cleared. Then the dry mouth and sticky saliva came back. It has not left since 2 months ago. I no longer get the lump. I sometimes get the mucus I cough up. My doctor changed my Anti depressants (was on for 5 years few problems) and I take lamoprozole. I was on propecia for 2 years but stopped that after this started. I did have problems for a few weeks with bad night sweats before this all started. I suffered a neck injury 2 years ago. It’s largely been physiod well but it still traps sometimes and I often feel it at night.

    I forgot to say I did have a sore tongue and my lips were sore for a day or two.

    I have also got less ejaculate now.

    Sorry to go on too much.

    Thanks.
     
  2. youngforster

    youngforster Member

    Joined:
    Jun 5, 2015
    Messages:
    25
    Likes Received:
    4
    Dislikes Received:
    0
    Well you indeed have other issues other than finasteride, but I can understand it can have an adverse effect. Personally I suffer sides after 1.5 week of taking a single dose, but I feel I can't start bashing out on finasteride. Because it works for others. Have a good diet with good hydration, exercise and relax. Less ejaculate is a common symptom of finasteride. Anyway if you feel that these sides persist, Have a talk with a doctor and see what can be the case. Let's hope we both get better with our issues! Be strong
     
  3. Zenith123

    Zenith123 New Member

    Joined:
    May 23, 2014
    Messages:
    6
    Likes Received:
    0
    Dislikes Received:
    0
    Thank you. It's been 3 months with no improvement so I'm worried. I'm trying to be strong. I'm amazed at the lack of help or knowledge from my GPs or replies on these sites.

    Thanks again.
     

Share This Page